# SDR 96ZZZX4392

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25JK
- Make and model: Beech D55
- Aircraft serial: TE533
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Condition: Chafe Scissors
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT BRAKE DISC RUBBING GEAR SCISSORS.  SUSPECT DISC ORDERED UNDER WRONG SERIAL NUMBERED AIRCRAFT.  BRAKE DISC OFFSET .1250 INCH FROM PROPER P/N 164-27 DISC.  AXLE SPACER AND SHIMS NOT PROPERLY INSTALLED TO MAKE UP CLEARANCE.  FOUND DURING ANNUAL INSPECTION.
